# SDR SWIA200210662

- Difficulty date: February 16, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 20,509 hours, 18,329 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: 0042
- Condition: Malfunctioned
- Location: Rt Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON FAILS WHEN NR 3 HYDRAULIC IS TURNED ON BEFORE NR 2.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW 27-63-00.  OPS CHECK AND LEAK CHECK GOOD.
